# SDR AALA202109223432

- Difficulty date: September 16, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,592 hours, 31,790 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Spigot
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=13.00 IN, W=1.3125 IN, D=0.010 IN, ON LEFT ENGINE PYLON LOWER SPIGOT FITTING LOCATED BETWEEN PYLON RIB 4 AND 5. REPLACED SPIGOT FITTING PER SRM 54-51-12-300-002.
